Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ S$-groups revisited


Authors: Roger Hunter and Elbert Walker
Journal: Proc. Amer. Math. Soc. 82 (1981), 13-18
MSC: Primary 20K10
MathSciNet review: 603592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new characterization of $ S$-groups which is used to develop central results of the theory and, in particular, to show that summands of $ S$-groups are $ S$-groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603592-0
Article copyright: © Copyright 1981 American Mathematical Society